MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 7 VR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 7 VR-T DF4 PROMRI; ICD
Model Number 429536
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent an mri on (b)(6) 2026, at approximately 12:45 pm pst.The device battery status indicated bos with a voltage of 3.12 v.On (b)(6) 2026, an alert was generated on hmsc for special device status and eri detection, with the battery voltage remaining at 3.12 v.Hmsc data confirms the last automatic mri mode activation occurred on (b)(6) 2026, at 12:45 pm pst, and an aborted shock was recorded in the vf zone during the mri.The patient was evaluated in clinic, where device reinitialization was performed.Device currently remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
(b)(6) 2026 device was explanted (b)(6) 2026.
 
Additional Manufacturer Narrative
(b)(6) 2026 device was explanted (b)(6) 2026.The device was not returned for analysis.The analysis is therefore only based on the returned device data as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was reviewed.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing.The final acceptance test proved the device functions to be as specified.In a next step, the returned device data was inspected.The inspection showed that the device was programmed to auto-mri on january 8th, 2026.An mri field was detected by the icd on the same day at 12:45 h, and the mri mode was activated, as expected.The data further documented that, on the same day at 12:44 h, noise detection led to two charging cycles, both of which were not delivered.The first shock was aborted due to reaching the maximum expected charging time, upon which eri was declared, as expected.The second shock was aborted by the mri field detection.After this event, the icd eri status was reset in the clinic and a manual capacitor reformation was subsequently performed.This led to a re-activation of the eri battery status due to reaching once more the maximum charging time.Based on the data available for analysis, it is reasonable to assume that the interrogation session on january 8th, 2026 at 12:33 h was not finished before the icd entered the mri scan, thus leading to noise detection and the documented charging cycles.This charging during the mri scan presumably led to a damage of the icd.If a charging cycle occurs in a strong external magnetic field, depending on strength and orientation, a saturation of the high voltage transformer may appear, leading to a temporary high current condition.This induced high current condition may possibly lead to damages of the electronic module.However, this can only be determined upon analysis of the icd itself.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.Should the device become available, this report will be updated.

Brand Name
RIVACOR 7 VR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24047566
Report Number1028232-2026-00156
Device Sequence Number21198597
Product Code LWS
UDI-Device Identifier04035479156817
UDI-Public(01)04035479156817(17)250831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number429536
Device Catalogue Number429536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer01/15/2026
01/23/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/19/2026
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexMale